Alert archive / California / Wind Advisories in 2013
Wind Advisory 43, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at May 4, 2013, 5:18 AM PDT for Riverside County, San Bernardino County, San Diego County, California. It took effect at May 4, 2013, 4:00 PM PDT. It was in force for 58 hr.
The area
The counties it named.
The facts
- Issued
- May 4, 2013, 5:18 AM PDT (12:18 UTC)
- In effect from
- May 4, 2013, 4:00 PM PDT
- Expired
- May 7, 2013, 2:02 AM PDT
- In force
- 58 hr
- Issued by
- NWS San Diego, CA
Counties Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 122 km from the middle of the area, began a volume at 12:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
San Diego, CA (KNKX), launched 12:00Z, 0.3 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2478 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- -1 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
829 WWUS76 KSGX 041218 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 518 AM PDT SAT MAY 4 2013 ...DENSE FOG ADVISORY FOR THE SAN DIEGO COUNTY MESAS AND WESTERN VALLEYS THROUGH 9 AM... ...GUSTY WEST WINDS FOR THE MOUNTAINS AND DESERTS FOR LATE THIS AFTERNOON THROUGH LATE TONIGHT... .A COASTAL EDDY WILL BRING PATCHY DENSE FOG TO THE MESAS AND WESTERN VALLEYS IN SAN DIEGO COUNTY EARLY THIS MORNING. INCREASING ONSHORE FLOW WILL BRING GUSTY WEST WINDS TO 45 MPH FOR THE MOUNTAINS AND DESERTS FOR LATE THIS AFTERNOON THROUGH LATE TONIGHT. CAZ042-041330- /O.CAN.KSGX.FG.Y.0012.000000T0000Z-130504T1600Z/ ORANGE COUNTY COASTAL AREAS- 518 AM PDT SAT MAY 4 2013 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE DENSE FOG ADVISORY. PATCHY DENSE FOG IS POSSIBLE EARLY THIS MORNING NEAR HIGHER COASTAL TERRAIN AS COASTAL LOW CLOUDS AND FOG SPREAD INLAND AND THE MARINE LAYER DEEPENS. $$ CAZ055-056-058-060>062-042100- /O.NEW.KSGX.WI.Y.0043.130504T2300Z-130505T1000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 518 AM PDT SAT MAY 4 2013 ...WIND ADVISORY IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS...AREAS OF WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS STRONGEST THIS EVENING. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING SAND AND BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. * OUTLOOK...ANOTHER ROUND OF GUSTY WEST WINDS IS EXPECTED FOR LATE SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ050-041600- /O.EXA.KSGX.FG.Y.0012.000000T0000Z-130504T1600Z/ SAN DIEGO COUNTY VALLEYS- 518 AM PDT SAT MAY 4 2013 ...DENSE FOG ADVISORY IN EFFECT UNTIL 9 AM PDT THIS MORNING FOR THE WESTERN VALLEYS... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * VISIBILITY...LOCALLY REDUCED TO ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...MOTORISTS SHOULD USE CAUTION WHEN ENCOUNTERING DENSE FOG. VISIBILITY CAN SUDDENLY DROP TO NEAR ZERO. REDUCE SPEED AND USE LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ CAZ043-041600- /O.CON.KSGX.FG.Y.0012.000000T0000Z-130504T1600Z/ SAN DIEGO COUNTY COASTAL AREAS- 518 AM PDT SAT MAY 4 2013 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING FOR THE MESAS... A DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * VISIBILITY...LOCALLY REDUCED TO ONE QUARTER MILE OR LESS AT TIMES. * IMPACTS...MOTORISTS SHOULD USE CAUTION WHEN ENCOUNTERING DENSE FOG. VISIBILITY CAN SUDDENLY DROP TO NEAR ZERO. REDUCE SPEED AND USE LOW BEAM HEADLIGHTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE LOW BEAM HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. && $$ 17
10 follow-up statements
041 WWUS76 KSGX 041317 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 617 AM PDT SAT MAY 4 2013 ...DENSE FOG ADVISORY CANCELLED... ...GUSTY WEST WINDS EXPECTED FOR THE MOUNTAINS AND DESERTS FOR LATE THIS AFTERNOON THROUGH LATE TONIGHT... .INCREASING ONSHORE FLOW WILL BRING GUSTY WEST WINDS TO 45 MPH FOR THE MOUNTAINS AND DESERTS FOR LATE THIS AFTERNOON THROUGH LATE TONIGHT. CAZ043-050-041430- /O.CAN.KSGX.FG.Y.0012.000000T0000Z-130504T1600Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 617 AM PDT SAT MAY 4 2013 ...DENSE FOG ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE DENSE FOG ADVISORY. PATCHY FOG WILL CONTINUE IN SOME VALLEYS THROUGH 8 AM THIS MORNING. ANY DENSE FOG WILL BE LIMITED AND OF SHORT DURATION... THEREFOR THE DENSE FOG ADVISORY HAS BEEN CANCELLED. $$ CAZ055-056-058-060>062-042130- /O.CON.KSGX.WI.Y.0043.130504T2300Z-130505T1000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 617 AM PDT SAT MAY 4 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS...AREAS OF WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS STRONGEST THIS EVENING. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING DUST. * IMPACTS...THE WINDS WILL MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. * OUTLOOK...ANOTHER ROUND OF GUSTY WEST WINDS IS EXPECTED FOR LATE SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
079 WWUS76 KSGX 041653 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 953 AM PDT SAT MAY 4 2013 ...GUSTY WESTERLY WINDS EXPECTED FOR THE MOUNTAINS AND DESERTS LATE THIS AFTERNOON THROUGH LATE TONIGHT... .LOW PRESSURE DEVELOPING OVER NEVADA TODAY WILL DRIVE INCREASING WESTERLY WINDS OVER THE MOUNTAINS AND INTO THE DESERTS. STRONGEST WIND GUSTS OF 45 TO 50 MPH ARE EXPECTED THIS EVENING...BUT STRONG WIND GUSTS WILL CONTINUE INTO THE DESERTS OVERNIGHT. CAZ055-056-058-060>062-050100- /O.CON.KSGX.WI.Y.0043.130504T2300Z-130505T1000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 953 AM PDT SAT MAY 4 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT SUNDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 3 AM PDT SUNDAY. * WINDS...AREAS OF WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS 45 TO 50 MPH. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. * OUTLOOK...ANOTHER ROUND OF GUSTY WEST WINDS IS EXPECTED LATE SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
436 WWUS76 KSGX 050119 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 619 PM PDT SAT MAY 4 2013 ...GUSTY WESTERLY WINDS EXPECTED FOR THE MOUNTAINS AND DESERTS LATE THIS AFTERNOON THROUGH LATE TONIGHT... .SURFACE LOW PRESSURE OVER NEVADA WILL CONTINUE THE STRONG GUSTY WESTERLY WINDS OVER THE MOUNTAINS AND DESERTS. STRONGEST WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED THIS EVENING...BUT OCCASIONAL GUSTS AROUND 45 MPH WILL CONTINUE OVERNIGHT...ESPECIALLY NEAR SAN GORGONIO PASS. CAZ055-056-058-060>062-051000- /O.CON.KSGX.WI.Y.0043.000000T0000Z-130505T1000Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 619 PM PDT SAT MAY 4 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...AREAS OF WEST TO SOUTHWEST WINDS 20 TO 30 MPH WITH LOCAL GUSTS 45 TO 50 MPH. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. * OUTLOOK...ANOTHER ROUND OF GUSTY WEST WINDS IS EXPECTED LATE SUNDAY AFTERNOON THROUGH LATE SUNDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAXWELL
394 WWUS76 KSGX 050929 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 229 AM PDT SUN MAY 5 2013 ...PERIODS OF GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY MONDAY MORNING... .A LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL MAINTAIN STRONGER ONSHORE FLOW ACROSS SOUTHERN CALIFORNIA WITH PERIODS OF GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY MONDAY MORNING. CAZ055-056-058-060>062-052100- /O.EXT.KSGX.WI.Y.0043.000000T0000Z-130506T1500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 229 AM PDT SUN MAY 5 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 8 AM PDT MONDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 8 AM PDT MONDAY. * WINDS...AREAS OF WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 55 MPH. * TIMING...WINDS WILL DIMINISH SOME THROUGH THIS MORNING...THEN STRENGTHEN AGAIN FOR LATE THIS AFTERNOON THROUGH LATE TONIGHT...THEN SLOWLY DIMINISH THROUGH MONDAY MORNING. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. * REPORTS...STRONGEST WIND GUSTS SINCE SATURDAY IN THE COACHELLA VALLEY OF 56 MPH AT SKY VALLEY AT 5 PM SATURDAY AND 47 MPH AT WHITEWATER AT 5 PM SATURDAY WITH STRONGEST WINDS IN THE SAN DIEGO COUNTY MOUNTAINS OF 62 MPH AT MONUMENT PEAK NEAR MOUNT LAGUNA AT 9 PM SATURDAY AND 49 MPH AT VOLCAN MOUNTAIN AT 530 PM SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP 17
460 WWUS76 KSGX 052026 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 126 PM PDT SUN MAY 5 2013 ...PERIODS OF GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY MONDAY MORNING... .A LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL MAINTAIN STRONGER ONSHORE FLOW ACROSS SOUTHERN CALIFORNIA WITH PERIODS OF GUSTY WESTERLY WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY MONDAY MORNING. CAZ055-056-058-060>062-060430- /O.CON.KSGX.WI.Y.0043.000000T0000Z-130506T1500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 126 PM PDT SUN MAY 5 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY. * WINDS...AREAS OF WEST WINDS 15 TO 25 MPH WITH LOCAL GUSTS 45 MPH. ISOLATED GUSTS TO 55 MPH. * TIMING...WINDS WILL STRENGTHEN LATE THIS AFTERNOON THROUGH LATE TONIGHT...THEN SLOWLY DIMINISH THROUGH MONDAY MORNING. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
135 WWUS76 KSGX 060404 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 904 PM PDT SUN MAY 5 2013 ...PERIODS OF GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY MONDAY MORNING... .A LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL MAINTAIN STRONGER ONSHORE FLOW ACROSS SOUTHERN CALIFORNIA WITH PERIODS OF GUSTY WESTERLY WINDS IN THE MOUNTAINS AND DESERTS THROUGH EARLY MONDAY MORNING. CAZ055-056-058-060>062-061215- /O.CON.KSGX.WI.Y.0043.000000T0000Z-130506T1500Z/ SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 904 PM PDT SUN MAY 5 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM PDT MONDAY... * WINDS...AREAS OF WEST WINDS 15 TO 25 MPH WITH LOCAL GUSTS 45 MPH. ISOLATED GUSTS TO 55 MPH. * TIMING...STRONG GUSTY WINDS WILL CONTINUE THROUGH LATE TONIGHT...THEN SLOWLY DIMINISH THROUGH MONDAY MORNING. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MAXWELL
960 WWUS76 KSGX 061009 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 309 AM PDT MON MAY 6 2013 ...PERIODS OF GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH LATE TONIGHT... .A LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL MAINTAIN STRONGER ONSHORE FLOW ACROSS SOUTHERN CALIFORNIA WITH PERIODS OF GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH LATE TONIGHT. CAZ055-060-062100- /O.EXT.KSGX.WI.Y.0043.000000T0000Z-130507T0500Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 309 AM PDT MON MAY 6 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS...AREAS OF SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. * TIMING...WINDS DECREASING THIS MORNING...THEN STRENGTHENING THIS AFTERNOON WITH STRONGEST WINDS DURING THE LATE AFTERNOON INTO EARLY THIS EVENING. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-061-062-062100- /O.EXT.KSGX.WI.Y.0043.000000T0000Z-130507T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 309 AM PDT MON MAY 6 2013 ...WIND ADVISORY NOW IN EFFECT UNTIL 3 AM PDT TUESDAY... THE WIND ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...AREAS OF WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 55 MPH. * WINDS DECREASING SOME THIS MORNING...THEN STRENGTHENING THIS AFTERNOON WITH STRONGEST WINDS DURING THE LATE AFTERNOON INTO LATE EVENING...THEN GRADUALLY DECREASING OVERNIGHT. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. * REPORTS...STRONGEST WIND GUSTS SINCE SUNDAY MORNING IN THE COACHELLA VALLEY OF 54 MPH AT SKY VALLEY AT 9 PM SUNDAY AND 54 MPH AT WHITEWATER AT 9 PM SUNDAY WITH STRONGEST WINDS IN THE SAN DIEGO COUNTY MOUNTAINS OF 62 MPH AT MONUMENT PEAK NEAR MOUNT LAGUNA AT 1 AM TODAY AND 49 MPH AT VOLCAN MOUNTAIN AT 8 PM SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CURRENT WIND GUST REPORTS ON THE WEB: HTTP://WWW.WRH.NOAA.GOV/SGX/GMAP/INDEX.PHP 17
750 WWUS76 KSGX 062036 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 136 PM PDT MON MAY 6 2013 ...PERIODS OF GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH LATE TONIGHT... .A LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL MAINTAIN STRONGER ONSHORE FLOW ACROSS SOUTHERN CALIFORNIA WITH PERIODS OF GUSTY WESTERLY WINDS IN THE MOUNTAINS AND DESERTS THROUGH LATE TONIGHT. CAZ055-060-070430- /O.CON.KSGX.WI.Y.0043.000000T0000Z-130507T0500Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 136 PM PDT MON MAY 6 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. * WINDS...AREAS OF SOUTH TO SOUTHWEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. * TIMING...STRONGEST WINDS DURING THE LATE AFTERNOON INTO EARLY EVENING. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-061-062-070430- /O.CON.KSGX.WI.Y.0043.000000T0000Z-130507T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 136 PM PDT MON MAY 6 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY. * WINDS...AREAS OF WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. ISOLATED GUSTS TO 55 MPH. * WINDS DECREASING SOME THIS MORNING...THEN STRENGTHENING THIS AFTERNOON WITH STRONGEST WINDS DURING THE LATE AFTERNOON INTO LATE EVENING...THEN GRADUALLY DECREASING OVERNIGHT. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ JAD
369 WWUS76 KSGX 070442 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 942 PM PDT MON MAY 6 2013 ...PERIODS OF GUSTY WEST WINDS IN THE MOUNTAINS AND DESERTS THROUGH LATE TONIGHT... .A LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA COAST WILL MAINTAIN STRONGER ONSHORE FLOW ACROSS SOUTHERN CALIFORNIA WITH PERIODS OF GUSTY WESTERLY WINDS IN THE MOUNTAINS AND DESERTS THROUGH LATE TONIGHT. CAZ055-060-070545- /O.EXP.KSGX.WI.Y.0043.000000T0000Z-130507T0500Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 942 PM PDT MON MAY 6 2013 ...WIND ADVISORY WILL EXPIRE AT 10 PM PDT THIS EVENING... WINDS WILL CONTINUE TO WEAKEN AND THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 10 PM. $$ CAZ056-058-061-062-071000- /O.CON.KSGX.WI.Y.0043.000000T0000Z-130507T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 942 PM PDT MON MAY 6 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT TUESDAY... * WINDS...AREAS OF WEST WINDS 15 TO 25 MPH WITH GUSTS TO 45 MPH. * WINDS CONTINUING INTO THE LATE EVENING...THEN GRADUALLY DECREASING OVERNIGHT. * LOCATION...STRONGEST WINDS NEAR MOUNTAIN RIDGE TOPS...ALONG DESERT MOUNTAIN SLOPES AND ADJACENT DESERT AREAS. * VISIBILITY...LOCALLY REDUCED IN THE DESERTS IN BLOWING DUST. * IMPACTS...THE WINDS MAY MAKE DRIVING DIFFICULT...ESPECIALLY FOR MOTORISTS WITH HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF AT LEAST 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ SS
634 WWUS76 KSGX 070902 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 202 AM PDT TUE MAY 7 2013 ...WIND ADVISORY CANCELLED... CAZ056-058-061-062-071015- /O.CAN.KSGX.WI.Y.0043.000000T0000Z-130507T1000Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 202 AM PDT TUE MAY 7 2013 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS CANCELLED THE WIND ADVISORY. LOCAL WESTERLY WINDS WILL CONTINUE TO DECREASE THIS MORNING WITH GUSTS UP TO 35 MPH. $$ MM
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at May 4, 4:45 AM PDT, 33 minutes earlier.
Area forecast discussion, May 4, 4:45 AM PDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN DIEGO CA
445 AM PDT SAT MAY 4 2013
.SYNOPSIS...
A LOW PRESSURE SYSTEM MOVING INTO NORTHERN CALIFORNIA WILL
COOLING...COASTAL LOW CLOUDS AND FOG...AND LOCALLY GUSTY WEST WINDS
TO 45 MPH IN THE MOUNTAINS AND DESERTS FOR LATE THIS AFTERNOON
THROUGH LATE TONIGHT. LOW PRESSURE OVER CALIFORNIA WILL BRING MORE
COOLING FOR SUNDAY THROUGH TUESDAY WITH PERIODS OF SHOWERS AND A
SLIGHT CHANCE OF THUNDERSTORMS. ANOTHER WEAK LOW PRESSURE SYSTEM MAY
MOVE INLAND THROUGH SOUTHERN CALIFORNIA THURSDAY BRINGING A SLIGHT
CHANCE OF PRECIPITATION.
&&
.DISCUSSION...FOR EXTREME SOUTHWESTERN CALIFORNIA INCLUDING ORANGE...
SAN DIEGO...WESTERN RIVERSIDE AND SOUTHWESTERN SAN BERNARDINO
COUNTIES...
ONE LOW PRESSURE SYSTEM OVER SOUTHERN IDAHO WILL MOVE SOUTHWESTWARD
TO A POSITION OFF THE BAY AREA SUNDAY AS A LOW PRESSURE SYSTEM OVER
THE EASTERN PACIFIC NEAR 30N/125W WEAKENS AND MOVES INLAND ACROSS
NORTHERN BAJA AND FAR SOUTHERN CALIFORNIA SUNDAY AFTERNOON AND
EVENING.
A COASTAL EDDY HAS DEVELOPED WITH STRATUS MOVING SOUTHWARD ALONG THE
CENTRAL CALIFORNIA COAST AND NORTHWARD ALONG THE BAJA AND FAR
SOUTHERN CALIFORNIA COAST INTO SOUTHERN LOS ANGELES COUNTY. THE
MARINE LAYER HAS DEEPENED TO AROUND 1200 FEET FOR LOS ANGELES TO
1600 FEET FOR SAN DIEGO. A DENSE FOG ADVISORY REMAINS IN EFFECT FOR
SAN DIEGO COUNTY FROM THE MESAS INTO THE FAR WESTERN VALLEYS THROUGH
9 AM WITH PATCHY DENSE FOG POSSIBLE. BRIEF PATCHY DENSE FOG IS ALSO
POSSIBLE NEAR HIGHER COASTAL TERRAIN IN ORANGE COUNTY AS THE STRATUS
SPREADS INLAND.
INCREASING ONSHORE FLOW WILL BRING 10 TO 15 DEGREES OF COOLING WEST
OF THE MOUNTAINS TODAY WITH SLIGHT COOLING FOR FAR INLAND AREAS. THE
STRONGER ONSHORE FLOW WILL BRING GUSTY WEST WINDS TO AROUND 45 MPH
FOR THE MOUNTAINS AND DESERTS FOR LATE THIS AFTERNOON THROUGH LATE
TONIGHT.
THE MARINE LAYER WILL CONTINUE TO DEEPEN THROUGH SUNDAY WITH COASTAL
STRATUS FOR LATE TONIGHT INTO SUNDAY MORNING EXTENDING INTO PORTIONS
OF THE INLAND VALLEYS.
AS THE SECOND LOW PRESSURE SYSTEM MOVES INLAND THROUGH NORTHERN BAJA
AND FAR SOUTHERN CALIFORNIA FOR SUNDAY AFTERNOON AND EVENING IT WILL
BRING A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS AS THE MARGINAL
MID LEVEL COLD POOL MOVES ACROSS THESE AREAS WITH COLDEST 500 MB
TEMPERATURES WARMER THAN -20C.
THE LOW PRESSURE SYSTEM OFF THE BAY AREA WILL MOVE SLOWLY INLAND
THROUGH CENTRAL AND SOUTHERN CALIFORNIA MONDAY AND TUESDAY BRINGING
ADDITIONAL PERIODS OF SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS
FOR LATE MONDAY NIGHT THROUGH TUESDAY AS THE COLDER MID LEVEL COLD
POOL WITH THIS SYSTEM MOVES ACROSS CENTRAL AND SOUTHERN CALIFORNIA
WITH COLDEST MID LEVEL TEMPERATURES AROUND -22C.
RAINFALL FOR SUNDAY THROUGH TUESDAY COULD RANGE FROM AROUND ONE
QUARTER INCH NEAR THE COAST TO ONE HALF INCH IN THE MOUNTAINS WITH
LOCALLY GREATER AMOUNTS. THE SNOW LEVEL COULD LOWER TO 6500 TO 7000
FEET FOR MONDAY AND TUESDAY WITH LOCAL SNOWFALL A FEW INCHES ABOVE
7500 TO 8000 FEET.
ANOTHER WEAKER LOW PRESSURE SYSTEM FROM THE PACIFIC MAY MOVE INLAND
ALONG THE BAJA/CALIFORNIA BORDER THURSDAY BRINGING A CHANCE OF LIGHT
PRECIPITATION.
&&
.AVIATION...
040920Z...COAST AND VALLEYS...MARINE STRATUS WILL CONTINUE TO
DEVELOP ALONG THE IMMEDIATE COAST...SPREADING NORTH AND PUSHING
10-15 SM INLAND THIS MORNING THROUGH THROUGH 15Z. BASES WILL RANGE
BETWEEN 400-900 FT MSL AND VISIBILITIES LOWERING TO 4SM OR LESS IN
MIST...WITH LOCAL CIGS AOB 200 MSL AND VISIBILITIES LESS THAN 1SM
POSSIBLE OVER HIGHER COASTAL TERRAIN AND FAR WESTERN VALLEYS. THE
MARINE LAYER WILL DEEPEN A BIT THROUGH THE MORNING...WITH CIGS
LIFTING TO AROUND 700-1200 FT MSL AFTER 13Z. STRATUS WILL CLEAR TO
THE IMMEDIATE COAST 16-18Z. STRATUS WILL MOVE BACK INTO THE COASTAL
AIRPORTS LATE THIS AFTERNOON BETWEEN 23-03Z...WITH BASES BETWEEN
1000-1500 FT MSL...BEFORE SPREADING INTO THE INLAND VALLEYS TONIGHT.
OTHERWISE...SCT-BKN CLOUDS AOA 20 KFT MSL AND UNRESTRICTED VSBY
THROUGH SAT EVENING.
MTNS/DESERTS...SCT-BKN CLOUDS AOA 20 KFT MSL AND UNRESTRICTED VSBY
THROUGH SAT NIGHT.
&&
.SGX WATCHES/WARNINGS/ADVISORIES...
CA...WIND ADVISORY FROM 4 PM THIS AFTERNOON TO 3 AM PDT SUNDAY FOR
THE APPLE AND LUCERNE VALLEYS...COACHELLA VALLEY...
RIVERSIDE COUNTY MOUNTAINS...SAN BERNARDINO COUNTY
MOUNTAINS...SAN DIEGO COUNTY DESERTS...SAN DIEGO COUNTY
MOUNTAINS.
DENSE FOG ADVISORY UNTIL 9 AM PDT THIS MORNING FOR THE SAN
DIEGO COUNTY COASTAL AREAS...SAN DIEGO COUNTY VALLEYS.
PZ...NONE.
&&
PUBLIC...17
AVIATION/MARINE...PALMERHazardous weather outlook, May 3, 5:30 PM PDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 530 PM PDT FRI MAY 3 2013 CAZ042-043-048-050-055>058-060>062-041300- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS-SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE-SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS-RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS-SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS-COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- 530 PM PDT FRI MAY 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TONIGHT. DENSE FOG WILL BE POSSIBLE ALONG THE COAST LATE TONIGHT. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH WEDNESDAY. FOR SUNDAY THROUGH TUESDAY...AN UPPER LEVEL LOW WILL BRING OCCASIONAL SHOWERS AND A SLIGHT CHANCE OF THUNDERSTORMS. SNOW WILL BE POSSIBLE OVER HIGHEST MOUNTAINS...MAINLY ABOVE 8000 FEET. .SPOTTER INFORMATION STATEMENT... SKYWARN WEATHER ACTIVATION IS NOT REQUESTED FOR THIS AREA...HOWEVER WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS. MAXWELL
The office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 12:35 PM PDT | Small Craft Advisory for Winds | SGX | 38 hr |
Nearby
Wind Advisories in California, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.